# SDR UPS97824126

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3641125502
- Condition: Crack
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CRACK IN FITTING AT F/S 759 RBL 51 AT THE BEAM SUPPORT WEB.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW SRM 53-1-0, 51-1-20, DWG 3641125, AND DHC SK-809-663.
